| Model Number |
9735669 |
| Medical Device Problem Code |
Device Sensing Problem (2917)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: product id: 9733752.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a navigation system being used during a functional endoscopic sinus surgery (fess) procedure.It was reported that instrument tracking became intermittent when navigating in the sinus during an electromagnetic (em) procedure.Technical services (ts) recommended repositioning the flat emitter and ensuring there was no metal in the field.The site did what ts recommended and the issue was no longer present.There was a delay of less than one hout.There was no impact on the patient's outcome.